# SDR CALA2025021702342

- Difficulty date: February 13, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 79,246 hours, 28,257 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulted
- Location: Nr 7 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, O

## Discrepancy

LEADING EDGE SLATS TRANSIT LIGHT STAYS ON 7 ON FLAP RETR SLAT 7 TRAN SIT LT STAYED ON W/ASS A LE FLAPS TRANSI T LT ON. SLIGHT ASSEMETRY/ROLL. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED.  PERFORMED DDP FOR MEL 2704H PLACING INOP #7 L/E SLAT INDICATION ON DEFERRAL IAW MEL 2704H.  PERFORMED DDP FOR MEL 2704H PLACING INOP #7 L/E SLAT INDICATION ON DEFERRAL IAW MEL 2704H.  DEFERRED DIRECTLY BY TOMC *DM* SUGGEST REF FIM 27-88 TASK 820 " LEADING EDGE TRANSIT LIGHT ILLUMINATED PROBLEM - FAULT ISOLATION" / BITE. LIST THE MX MESSAGE(S) HERE AND ISOLATE USING CORRECT FIM TASK(S). IF UNABLE TO RESOLVE, PLS UPDATE THIS LOG WITH FINDINGS. FSCU SHOWED #7 SLAT I/B SENSOR FAULT. REMOVED AND REPLACED #7 SLAT I/B SENSOR REF. AMM 27-88-11. ALL OPS CKS AND INDICATIONS NOW NORMAL. PLACARDS REMOVED.
